Alert archive / Illinois / Flash Flood Warnings in 2004

Flash Flood Warning 20, NWS Paducah, KY

May 26, 2004Franklin County, Illinois

NWS Paducah, KY issued this flash flood warning at May 26, 2004, 2:37 PM CDT for Franklin County, Illinois. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2004, 2:37 PM CDT (19:37 UTC)
Expired
May 26, 2004, 4:00 PM CDT
In force
83 min
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

County Franklin County, IL

The radar

The Paducah radar (KPAH), 108 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2004-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2004-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WGUS53 KPAH 261936
FFWPAH
ILC055-262100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
237 PM CDT WED MAY 26 2004

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS

* UNTIL 400 PM CDT

* AT 225 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS...CAPABLE OF 
PRODUCING ONE TO TWO INCHES OF RAINFALL IN AN HOUR...WAS CENTERED 
FROM SESSER TO BUCKNER AND ZEIGLER IN WESTERN FRANKLIN COUNTY. 

* LOCATIONS IMPACTED INCLUDE BENTON...BUCKNER...CHRISTOPHER
  ...EWING...ORIENT...SESSER...THOMPSONVILLE...VALIER...WEST
  CITY...WEST FRANKFORT AND ZEIGLER

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS...STREETS AND UNDERPASSES.

ABSOLUTELY DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER
COVERS THE ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE
ABANDONED. MOVE TO HIGHER GROUND.

IF FLASH FLOODING IS OBSERVED OR IMMINENT...MOVE QUICKLY TO HIGHER
GROUND. NEVER DRIVE INTO AN AREA WHERE WATER COVERS THE ROAD.

LAT...LON 3812 8914 3788 8914 3788 8871 3812 8872

$$

SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at May 26, 2:56 AM CDT, 11 hours 41 minutes earlier.

Area forecast discussion, May 26, 2:56 AM CDT, 11 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
256 AM CDT WED MAY 26 2004

.DISCUSSION...
MAIN QUESTIONS THIS MORNING ARE FLOOD WATCH TIMING AND ATTEMPTS TO
CLARIFY PRECIPITATION TIMING AND LOCATION.

WILL GO WITH FFA OVER THE ENTIRE AREA THROUGH 6AM THURSDAY FOR
SEVERAL REASONS. OVER THE NORTHERN SECTIONS...RAINFALL FROM TUESDAY
EVENING CONVECTION HAS SATURATED THE SOIL IN MANY AREAS. SOME
LOCATIONS RECEIVED 3 INCHES IN 1 HOUR. ANY ADDITIONAL ORGANIZED
CONVECTION WILL INITIATE MORE FLOODING. SOME FLOOD WARNINGS STILL
GOING BASED ON REPORTS OF CLOSED ROADS. OVER THE REST OF THE
CWA...HIGH PRECIPITABLE WATER VALUES OF OVER 1.5 INCHES...RELATIVELY
SLOW STORM SPEEDS OF 20 TO 30 MPH AND TRAINING OF ECHOES POSSIBLE
NEAR THE BOUNDARY. COORDINATED WITH HPC AND SURROUNDING OFFICES ON
FFA AS HPC HAS US IN ISOLATED EXCESSIVE RAINFALL. DIFFICULT TO
DETERMINING EXACT LOCATION OF BOUNDARY WHICH MAY BE DRIVEN MORE BY
CONVECTION THAN SYNOPTIC PATTERN...SO WENT WITH ENTIRE FORECAST
AREA.

ETA SEEMS TO BE THE MODEL TO GO WITH AS IT HAS A BETTER HANDLE ON
INITIAL FRONTAL LOCATION...HAS HIGHER QPF AMOUNTS...WHICH HPC
SUGGESTS IS THE BEST CONSIDERING PAST COUPLE OF DAYS. GFS ALSO MAY
BE SUFFERING FROM CONVECTIVE FEEDBACK.

04Z SURFACE ANALYSIS HAD FRONT EXTENDING FROM NEAR SBN TO POF TO
WEAK SURFACE LOW NEAR PBF. ETA HAS THIS FRONT EXTENDING EAST TO WEST
OVER NORTHERN PART OF CWA BY 18Z WEDNESDAY...THEN SLOWLY SINKING
SOUTH TO KENTUCKY/TENNESSEE BORDER BY 06Z. WILL FOCUS POPS NEAR
BOUNDARY. AFTER THAT...THINGS GET A BIT MORE CONFUSING AS FRONT
APPEARS TO WASH OUT.

WEAK SYSTEM EXPECTED TO MOVE ACROSS THE NORTHEAST SECTIONS ON
THURSDAY AFTERNOON AND EVENING. THIS WILL BRING ANOTHER WEAK FRONT
INTO THE REGION...REACHING PAH AROUND 18Z FRIDAY...HANG UP OVER
TENNESSEE BY SATURDAY...THEN RETREAT NORTH AS A WARM FRONT BY
SUNDAY. WILL KEEP THE CHANCE OR SLIGHT CHANCE POPS GOING FROM
THURSDAY INTO SATURDAY.

DAY 1 OUTLOOK FROM SPC EXPECTS MAIN STORM INITIATION TO BE IN
SOUTHERN MISSOURI THIS AFTERNOON AND FOCUS ALONG FRONT ACROSS THE
CENTRAL PORTION OF CWA.

WILL GENERALLY RAISE TEMPERATURES OVER THE NEXT COUPLE OF
DAYS...CLOSER TO MET NUMBERS TODAY AND THEN A COMBINATION OF MAV/MET
AND LOCAL TEMPERATURE COMPUTATIONS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH UNTIL 6AM THURSDAY.
MO...FLOOD WATCH UNTIL 6AM THURSDAY.
IL...FLOOD WATCH UNTIL 6AM THURSDAY.
IN...FLOOD WATCH UNTIL 6AM THURSDAY.

&&

SPODEN
Hazardous weather outlook, May 26, 5:03 AM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
503 AM CDT WED MAY 26 2004

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-271000-
ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY-
CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY-
CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY-
GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY-
HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL-
LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY-
MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY MO-PERRY IL-PIKE IN-
POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN-
STODDARD MO-TODD KY-TRIGG KY-UNION KY-UNION IL-VANDERBURGH IN-
WABASH IL-WARRICK IN-WAYNE MO-WAYNE IL-WEBSTER KY-WHITE IL-
WILLIAMSON IL-
INCLUDING THE CITIES OF...SIKESTON...POPLAR BLUFF...PERRYVILLE...
CAPE GIRARDEAU...PADUCAH...OWENSBORO...MURRAY...MAYFIELD...
MADISONVILLE...HOPKINSVILLE...HENDERSON...EVANSVILLE...HERRIN...
HARRISBURG...CARMI...CARBONDALE AND CAIRO
503 AM CDT WED MAY 26 2004

...FLOOD WATCH TODAY AND TONIGHT FOR THE ENTIRE QUAD STATE AREA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN
ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL IS POSSIBLE TODAY AND TONIGHT AS A SLOW MOVING FRONT
PUSHES THROUGH THE REGION. NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED TODAY AND TONIGHT...SOME OF THEM WILL PRODUCE HEAVY
RAINFALL. PLEASE SEE THE LATEST FLOOD WATCH PRODUCT FOR ADDITIONAL
INFORMATION.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS THE ENTIRE QUAD STATE REGION. THE MAIN THREAT WILL BE
DAMAGING WINDS AND SOME LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THROUGH EARLY TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BOTH THURSDAY AND
FRIDAY. THE RISK OF SEVERE THUNDERSTORMS EXTENDS INTO SATURDAY AS
WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED MAINLY DURING THE AFTERNOON AND
EVENINGS FOR THE NEXT SEVERAL DAYS. SPOTTERS AND EMERGENCY MANAGERS
SHOULD KEEP UP WITH THE LATEST FORECASTS AND STATEMENTS THROUGH THE
PERIOD. ANY REPORTS OF FLOODING OR HEAVY RAINFALL WOULD BE
APPRECIATED TODAY AND TONIGHT.

SPODEN

In the hours before

Local storm report, May 26, 12:20 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1220 PM CDT WED MAY 26 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             KARBERS RIDGE           37.58N 88.33W
05/26/2004  0.75 INCH        HARDIN             IL   PUBLIC

1200 PM     HAIL             CAVE-IN-ROCK            37.47N 88.17W
05/26/2004  1.25 INCH        HARDIN             IL   EMERGENCY MNGR

1200 PM     TSTM WND DMG     CAVE-IN-ROCK            37.47N 88.17W
05/26/2004                   HARDIN             IL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON RTE 146 AND THE PETERS CREEK AREA
            HEADING TOWARD CAVE-IN-ROCK.

&&

MJN
Local storm report, May 26, 12:33 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1233 PM CDT WED MAY 26 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1221 PM     HAIL             PROVIDENCE              37.40N 87.75W
05/26/2004  1.00 INCH        WEBSTER            KY   LAW ENFORCEMENT

&&

MJN
Local storm report, May 26, 12:46 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1246 PM CDT WED MAY 26 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             MADISONVILLE            37.34N 87.51W
05/26/2004  1.00 INCH        HOPKINS            KY   TRAINED SPOTTER

&&

MJN
Local storm report, May 26, 1:03 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
103 PM CDT WED MAY 26 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             MADISONVILLE            37.34N 87.51W
05/26/2004  0.88 INCH        HOPKINS            KY   EMERGENCY MNGR

&&

MJN
Special weather statement, May 26, 1:55 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
155 PM CDT WED MAY 26 2004

ILZ075>078-080>094-KYZ001>006-008-009-MOZ076-086-087-100-107>112-114-
262200-
ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALLOWAY KY-
CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-EDWARDS IL-FRANKLIN IL-
FULTON KY-GALLATIN IL-GRAVES KY-HAMILTON IL-HARDIN IL-HICKMAN KY-
JACKSON IL-JEFFERSON IL-JOHNSON IL-MARSHALL KY-MASSAC IL-
MCCRACKEN KY-MISSISSIPPI MO-NEW MADRID MO-PERRY IL-PERRY MO-POPE IL-
PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-STODDARD MO-UNION IL-
WABASH IL-WAYNE IL-WAYNE MO-WHITE IL-WILLIAMSON IL-
155 PM CDT WED MAY 26 2004

...TORNADO WATCH 294 IN EFFECT UNTIL 900 PM CDT...
...FLOOD WATCH CONTINUES INTO TONIGHT...

A TORNADO WATCH IS IN EFFECT UNTIL 900 PM CDT FOR ALL OF SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...AND EXTREME WESTERN KENTUCKY...WEST
OF THE LAKES AREA. EARLY AFTERNOON REGIONAL DOPPLER RADARS INDICATED
THE PROGRESSION OF SHOWERS AND THUNDERSTORMS INTO SOUTHERN
ILLINOIS...WITH MORE DEVELOPMENT OCCURRING OVER SOUTHEAST MISSOURI
AND EXTREME WESTERN KENTUCKY. EARLY MORNING CONVECTION LAID OUT AN
OUTFLOW BOUNDARY EXTENDING FROM FARMINGTON MISSOURI TO PADUCAH
KENTUCKY. AS THE ATMOSPHERE CONTINUES TO DESTABILIZE...MORE SEVERE
THUNDERSTORMS ARE EXPECTED IN THE WATCH AREA. ALONG AND SOUTH OF THE
AFOREMENTIONED BOUNDARY...THE POTENTIAL FOR LARGE HAIL...DAMAGING
WINDS...AND TORNADOES EXISTS. IN THE COOLER AIR NORTH OF THE
BOUNDARY...THE MAIN THREAT WILL BE LARGE HAIL. EVERYWHERE...THE
THREAT FOR FLOODING WILL REMAIN HIGH...ESPECIALLY IN AREAS THAT
HAVE ALREADY RECEIVED HEAVY RAIN FROM PREVIOUS THUNDERSTORM ACTIVITY.

KYZ007-010>013-016-017-021-022-262200-
CALDWELL KY-CHRISTIAN KY-CRITTENDEN KY-HOPKINS KY-LIVINGSTON KY-
LYON KY-MUHLENBERG KY-TODD KY-TRIGG KY-
155 PM CDT WED MAY 26 2004

...SEVERE THUNDERSTORM WATCH 293 CONTINUES UNTIL 600 PM CDT...
...FLOOD WATCH CONTINUES INTO TONIGHT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE SOUTHERN
PENNYRILE REGION OF WESTERN KENTUCKY...EAST OF THE LAKES AREA...
UNTIL 600 PM CDT. THIS INCLUDES COUNTIES FROM LIVINGSTON AND TRIGG
EAST TO MUHLENBERG AND TODD. EARLY AFTERNOON REGIONAL DOPPLER RADARS
CONTINUE TO INDICATE A DEVELOPING LINE OF THUNDERSTORMS OVER WESTERN
KENTUCKY...FROM PADUCAH TO JUST SOUTH OF MADISONVILLE. THIS
DEVELOPMENT WAS OCCURRING ALONG AN OUTFLOW BOUNDARY...ESTABLISHED BY
CONVECTION EARLIER IN THE DAY. AS THE ATMOSPHERE CONTINUES TO
DESTABILIZE...MORE SEVERE THUNDERSTORMS ARE EXPECTED IN THE WATCH
AREA. THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IN ADDITION...AN ISOLATED TORNADO CANNOT BE RULED OUT.
EVERYWHERE...THE THREAT FOR FLOODING WILL REMAIN HIGH...ESPECIALLY IN
AREAS THAT HAVE ALREADY RECEIVED HEAVY RAIN FROM PREVIOUS
THUNDERSTORM ACTIVITY.

INZ081-082-085>088-KYZ014-015-018>020-262200-
DAVIESS KY-GIBSON IN-HENDERSON KY-MCLEAN KY-PIKE IN-POSEY IN-
SPENCER IN-UNION KY-VANDERBURGH IN-WARRICK IN-WEBSTER KY-
155 PM CDT (155 PM EST) WED MAY 26 2004

...SEVERE THUNDERSTORM WATCH 292 IS NO LONGER IN EFFECT...
...FLOOD WATCH CONTINUES INTO TONIGHT...

A SEVERE THUNDERSTORM WATCH IN NO LONGER IN EFFECT FOR SOUTHWEST
INDIANA OR FAR NORTHWEST KENTUCKY. LATEST IMAGES FROM REGIONAL
DOPPLER RADARS INDICATE THE FOCUS FOR SEVERE THUNDERSTORMS HAS
SHIFTED SOUTH OF THE IMMEDIATE AREA FOR AT LEAST THE NEXT FEW HOURS.
IF THUNDERSTORMS PROGRESSING INTO SOUTHERN ILLINOIS HOLD TOGETHER...
THE THREAT FOR SEVERE WEATHER MAY AGAIN INCREASE AS WE HEAD INTO THE
LATE AFTERNOON AND EVENING HOURS. EVERYWHERE...THE THREAT FOR
FLOODING WILL REMAIN HIGH...ESPECIALLY IN AREAS THAT HAVE ALREADY
RECEIVED HEAVY RAIN FROM PREVIOUS THUNDERSTORM ACTIVITY.

PRESLEY
Local storm report, May 26, 2:06 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
206 PM CDT WED MAY 26 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             WILLISVILLE             37.98N 89.59W
05/26/2004  0.88 INCH        PERRY              IL   NWS EMPLOYEE

            THIS REPORT WAS RELAYED FROM WFO ST LOUIS.

0200 PM     HAIL             CUTLER                  38.03N 89.57W
05/26/2004  0.75 INCH        PERRY              IL   LAW ENFORCEMENT

&&

MJN

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:31 PM CDTFlash Flood WarningPAHHamilton, White119 min
May 25, 10:11 PM CDTSevere Thunderstorm WarningPAHJohnson34 min
May 25, 10:26 PM CDTSevere Thunderstorm WarningPAHPope49 min
May 26, 9:54 AM CDTSevere Thunderstorm WarningPAHJefferson36 min
May 26, 9:59 AM CDTSevere Thunderstorm WarningPAHHamilton, Wayne46 min
May 26, 10:15 AM CDTSevere Thunderstorm WarningPAHJackson, Williamson45 min
May 26, 10:19 AM CDTSevere Thunderstorm WarningPAHWhite41 min
May 26, 10:34 AM CDTSevere Thunderstorm WarningPAHSaline41 min
May 26, 10:39 AM CDTSevere Thunderstorm WarningPAHFranklin36 min
May 26, 11:00 AM CDTSevere Thunderstorm WarningPAHWilliamson45 min
May 26, 11:12 AM CDTSevere Thunderstorm WarningPAHGallatin, Saline63 min
May 26, 11:23 AM CDTTornado WarningPAHSaline37 min
May 26, 11:41 AM CDTTornado WarningPAHHardin49 min
May 26, 1:52 PM CDTSevere Thunderstorm WarningPAHJackson, Perry38 min
May 26, 2:16 PM CDTSevere Thunderstorm WarningPAHFranklin29 min
May 26, 2:40 PM CDTSevere Thunderstorm WarningPAHHamilton, Saline50 min
May 26, 3:08 PM CDTSevere Thunderstorm WarningPAHGallatin37 min
May 26, 3:57 PM CDTSevere Thunderstorm WarningPAHPulaski33 min
May 26, 4:00 PM CDTFlash Flood WarningPAHGallatin, Saline2 hr
May 26, 4:04 PM CDTSevere Thunderstorm WarningPAHMassac41 min
May 26, 6:06 PM CDTSevere Thunderstorm WarningPAHWayne29 min

Nearby

Flash Flood Warnings in Illinois, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.